Volume 21, Number 1
Previous Issue Next Issue

J. Comp. Math., 21 (2003), pp. 1-4.

Preview Full PDF 535 4451 Abstract

Lijuan Ding, Haiyan Jiang & Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14.

Preview Full PDF 646 4053 Abstract

Houde Han & Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24.

Preview Full PDF 799 4233 Abstract

Jun Hu, Pingbing Ming & Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32.

Preview Full PDF 623 4013 Abstract

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40.

Preview Full PDF 592 4229 Abstract

Longjun Shen & Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52.

Preview Full PDF 745 4178 Abstract

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62.

Preview Full PDF 909 4181 Abstract

Guangwei Yuan & Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70.

Preview Full PDF 830 4124 Abstract

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84.

Preview Full PDF 806 4130 Abstract

Pingwen Zhang, Yi Sun, Haiyan Jiang & Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100.

Preview Full PDF 631 4025 Abstract

Weizhu Bao & Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112.

Preview Full PDF 851 4163 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard